Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 11.

Article

Kao, Chihwa and Trapani, Lorenzo and Urga, Giovanni (2017) Testing for instability in covariance structures. Bernoulli, 24 (1). pp. 740-771. ISSN 1573-9759

Trapani, Lorenzo (2017) A randomised sequential procedure to determine the number of factors. Journal of the American Statistical Association . ISSN 1537-274X

Horváth, Lajos and Trapani, Lorenzo (2016) Statistical inference in a random coefficient panel model. Journal of Econometrics, 193 (1). pp. 54-75. ISSN 0304-4076

Trapani, Lorenzo (2016) Testing for (in)finite moments. Journal of Econometrics, 191 (1). pp. 57-68. ISSN 0304-4076

D'Amato, Valeria and Haberman, Steven and Piscopo, Gabriella and Russolillo, Maria and Trapani, Lorenzo (2016) Multiple mortality modeling in Poisson Lee–Carter framework. Communications in Statistics - Theory and Methods, 45 (6). pp. 1723-1732. ISSN 1532-415X

Trapani, Lorenzo (2015) Testing for exogeneity in cointegrated panels. Oxford Bulletin of Economics and Statistics, 77 (4). pp. 475-494. ISSN 1468-0084

Castagnetti, Carolina and Rossi, Eduardo and Trapani, Lorenzo (2015) Testing for no factor structures: on the use of Hausman-type statistics. Economics Letters, 130 . pp. 66-68. ISSN 0165-1765

Castagnetti, Carolina and Rossi, Eduardo and Trapani, Lorenzo (2015) Inference on factor structures in heterogeneous panels. Journal of Econometrics, 184 (1). pp. 145-157. ISSN 0304-4076

Trapani, Lorenzo (2014) Chover-type laws of the k-iterated logarithm for weighted sums of strongly mixing sequences. Journal of Mathematical Analysis and Applications, 420 (2). pp. 908-916. ISSN 0022-247X

Trapani, Lorenzo (2014) Comments on: Extensions of some classical methods in change point analysis. TEST, 23 (2). pp. 283-286. ISSN 1863-8260

D’Amato, Valeria and Haberman, Steven and Piscopo, Gabriella and Russolillo, Maria and Trapani, Lorenzo (2014) Detecting common longevity trends by a multiple population approach. North American Actuarial Journal, 18 (1). pp. 139-149. ISSN 1092-0277

This list was generated on Mon Jun 21 01:38:29 2021 UTC.